English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Nicolas and Robin inequalities with sums of two squares

MPS-Authors
/persons/resource/persons235837

Moree,  Pieter
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

banks_the Nicolas_2009.pdf
(Any fulltext), 247KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Banks, W. D., Hart, D. N., Moree, P., & Nevans, C. W. (2009). The Nicolas and Robin inequalities with sums of two squares. Monatshefte für Mathematik, 157(4), 303-322. doi:10.1007/s00605-008-0022-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2629-4
Abstract
There is no abstract available